# SDR DALA2025013000732

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 23,813 hours, 10,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3017, AC SKIN IS WRINKLED AT AFT TAIL JACK PAD AREA. CORRECTIVE ACTION: REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE / TAIL CONE / STR 31L - STR 31RH AND FR 72 - FR 75 / BUCKLE ER/A 623583-14 REV. ORIG. SECTION I PERMANENT REPAIR INSTRUCTIONS. (LP 0786155)
